MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TROPONIN I ULTRA (TNI-ULTRA); TROPONIN IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TROPONIN I ULTRA (TNI-ULTRA); TROPONIN IMMUNOASSAY
Model Number N/A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause of the falsely low tni ultra result on a patient sample is unknown.Siemens reviewed available information to determine potential root cause.The patient's prior result was elevated so a low/negative result was not expected.Qc run shortly after this patient sample was within acceptable limits.No other samples were affected.There is no sample remaining for further investigation.Siemens also reviewed all relevant system files and found no issue that would cause the falsely low result nor did the customer service engineer on site find any system issues when he checked the instrument.The sample was only spun for 7 minutes which may be an abbreviated spin.Preanalytic variables can affect the quality of the sample, and deviation from recommended best practices can lead to erroneous results.While there is insufficient information to determine the cause of the false results, preanalytic factors leading to fibrin interference cannot be ruled out as the causative agent.No product performance issue is confirmed.The customer is operational.The interpretation of results section of the instructions for use states: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings.".
 
Event or Problem Description
Customer observed a low atellica im 1300 troponin i ultra (tni-ultra) result that did not match repeat testing or the clinical picture of the patient.The low result was reported the physician who questioned the result.There are no reports that treatment was altered or prescribed or adverse health consequences due to the low atellica im 1300 tni-ultra result.

Brand Name
ATELLICA IM TROPONIN I ULTRA (TNI-ULTRA)
Common Device Name
TROPONIN IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591
MDR Report Key9126099
Report Number1219913-2019-00177
Device Sequence Number11412436
Product Code MMI
UDI-Device Identifier00630414600093
UDI-Public00630414600093
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K053020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2020
Device Model NumberN/A
Device Catalogue Number10995696
Device Lot Number07998164
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2019
Initial Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1